# SDR UPS97824512

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, CORROSION ON FUSE FRAME UPPER FLANGE AT FS 1060 L33L AND 33R AROUND NUT PLATES AND UNDER NYLON SPACER.  FABRICATED CAP DOUBLERS, REPAIR ANGLE STRAP AND FREEZE PLUGS IAW REO 03614, INSTALLED 3 FREEZE PLUGS IAW DC8 SRM SD51-1-25, ALODINED AND PRIMED ALL PARTS AS REQUIRED IAW DC8 SRM D51-1-8D, REINSTALLED SUB- STRUCTURE IAW DC8 SRM 51-1-2D AND 51-1-21 AND 51-3-0.
